The Annals of Applied Probability

An official Journal of the Institute of Mathematical Statistics.

Scope
Details

The Annals of Applied Probability

Print ISSN: 1050-5164

Online ISSN: 2168-8737

Current: Dec 2022 : Volume 32 Issue 6

Coverage: 1991 - current

Frequency: Bimonthly

Access: Articles older than 3 years are open.


METRICS


Impact Factor: 1.703

Five-Year Impact Factor: 2.013

Journal Citation Reports® Ranking: #36 of 123 in Statistics & Probability

Mathematical Citation Quotient (MCQ): 1.53

Back to Top